PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 2 | 105
Tytuł artykułu

Continuous linear extension operators on spaces of holomorphic functions on closed subgroups of a complex Lie group

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that the restriction operator of the space of holomorphic functions on a complex Lie group to an analytic subset V has a continuous linear right inverse if it is surjective and if V is a finite branched cover over a connected closed subgroup Γ of G. Moreover, we show that if Γ and G are complex Lie groups and V ⊂ Γ × G is an analytic set such that the canonical projection $π_1 : V → Γ$ is finite and proper, then $R_V : O(Γ × G) → Im R_V ⊂ O(V)$ has a right inverse
Twórcy
autor
  • Department of Mathematics, Pedagogical Institute 1 Hanoi, Tu Liem, Hanoi, Vietnam
  • Department of Mathematics, Pedagogical Institute 1 Hanoi, Tu Liem, Hanoi, Vietnam
Bibliografia
  • [1] A. Aytuna, The Fréchet space structure of global sections of certain coherent analytic sheaves, Math. Balkan. (N.S.) 3 (1989), 311-324.
  • [2] P. B. Djakov and B. S. Mitiagin, The structure of polynomial ideals in the algebra of entire functions, Studia Math. 68 (1980), 85-104.
  • [3] G. Fischer, Complex Analytic Geometry, Lecture Notes in Math. 538, Springer, 1976.
  • [4] H. Kazama and T. Umeno, ∂̅-cohomology of complex Lie groups, Publ. RIMS Kyoto Univ. 26 (1990), 473-484.
  • [5] J. Leiterer, Banach coherent sheaves, Math. Nachr. 85 (1978), 91-109.
  • [6] Y. Matsushima et A. Morimoto, Sur certains espaces fibrés holomorphes sur une variété de Stein, Bull. Soc. Math. France 88 (1960), 137-155.
  • [7] S. Takeuchi, On completeness of holomorphic principal bundles, Nagoya Math. J. 57 (1974), 121-138.
  • [8] D. Vogt, Subspaces and quotient spaces of (s), in: Functional Analysis: Surveys and Recent Results, K. D. Bierstedt and B. Fuchssteiner (eds.), North-Holland Math. Stud. 27, North-Holland, 1977, 168-187.
  • [9] D. Vogt, Eine Charakterisierung der Potenzreihenräume von endlichem Typ und ihre Folgerungen, Manuscripta Math. 37 (1982), 269-301.
  • [10] D. Vogt, Frécheträume, zwischen denen jede stetige lineare Abbildung beschränkt ist, J. Reine Angew. Math. 345 (1983), 182-200.
  • [11] D. Vogt, Über die Existenz von Ausdehnungsoperatoren für holomorphe Funktionen auf analytischen Mengen in $ℂ^n$, preprint.
  • [12] V. P. Zaharyuta, Isomorphism of spaces of analytic functions, Dokl. Akad. Nauk SSSR 225 (1980), 11-14 (in Russian); English transl.: Soviet Math. Dokl. 22 (1980), 631-634.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z2p105bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.